# SDR DHL2001748003

- Difficulty date: August 26, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 3110 · Instrument Panel
- Part: Annunciator
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TEST FLIGHT DISCREPANCY------- WINDSHEAR ANNUNCIATION INTERMITTENT OPERATION ROUTINE FAIL IN FLIGHT.
